By Topic

Surface-integral equations for electromagnetic scattering from impenetrable and penetrable sheets

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Bleszynski, E.H. ; Rockwell Int. Corp., Los Angeles, CA, USA ; Bleszynski, M. ; Jaroszewicz, T.

The authors discuss integral equations for electromagnetic-scattering problems involving open (in general, non-planar), thin, impenetrable and penetrable sheets, characterized by two different reflectivities for their two faces. A unified formulation is presented for both systems in terms of coupled surface-integral equations for two tangential surface-polarization currents. Numerical results for some relevant representative scatterers are given.<>

Published in:

Antennas and Propagation Magazine, IEEE  (Volume:35 ,  Issue: 6 )